MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction while operating the artis zee floor system.During a pacemaker implantation procedure, the system automatically shut down due to a power supply problem.It is unclear if the pacemaker was successfully transplanted before the issue occurred.Detailed clarifications of this event are currently on-going; therefore, the event is reported in doubt.We have no indications of any adverse effects on the health status of the involved persons.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
A detailed investigation revealed a failure of the "24v power supply u1" after more than 10 years of operation.As a result, the can (area network controller) switched off and caused the system to shut down.The affected part was exchanged as a part of the service activity, which resolved the problem.The spare parts consumption of the defective ¿24v power supply u1¿ was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined by the investigation.
 
Additional Manufacturer Narrative
7/17/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key17976540
Report Number3004977335-2023-00134
Device Sequence Number11376013
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045(21)137121
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer02/05/2024
07/17/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date02/05/2024
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age64 YR
Patient SexMale